I noticed i was coming down with a Yeast Infection... It was a couple days before i could get into the doctors, So instead i went out and bought Monistat Day or Night One Day Ovule... which was Sunday August 30... When i got home i inserted the ovule... I didn't have any severe burning or itching that everyone else stated... It cleared up after about 3 or 4 days... But i noticed there was a very thick white discharge that would come from inside my vagina. At first it was LOTS.. Now its been exactly a week and a day... I still have the very thick white discharge coming from my vagina... But its not as much as it was before. Im just curious if its normal or not because it wasn't like this until i used the medicine... Even when i noticed i had a yeast infection... i wasn't having this much discharge... Nor was it this thick... PLEASE HELP ME... It's my last step before i go to the doctors... Just dont want to know if it's normal or not.
Time to make a doctor s appt
Hi there, I have the same as you the chunky white discharge after taking the monistat 1 application. If you don't mind me asking what did your doctor say when you went in?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Mar 2015 • 1 answer
Updated 22 Jan 2016 • 1 answer
Updated 12 May 2018 • 1 answer
Updated 23 Oct 2018 • 2 answers
Updated 23 Oct 2018 • 1 answer